Alert archive / Colorado / Special Weather Statements in 2016
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at May 31, 2016, 7:47 PM MDT for Pueblo County, Colorado. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2016, 7:47 PM MDT (01:47 UTC)
- Expired
- May 31, 2016, 9:15 PM MDT
- In force
- 88 min
- Issued by
- NWS Pueblo, CO
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted.
093 WWUS85 KPUB 010147 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 747 PM MDT TUE MAY 31 2016 COZ085-086-010315- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 747 PM MDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO AND NORTHERN PUEBLO COUNTIES UNTIL 915 PM MDT... AT 746 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PUEBLO WEST...OR 13 MILES NORTHWEST OF PUEBLO...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL...HEAVY RAIN AND WIND GUSTS AROUND 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...PINON...BLENDE...PUEBLO DEPOT...SALT CREEK...PUEBLO WEST AND AVONDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3839 10489 3854 10477 3833 10423 3810 10441 TIME...MOT...LOC 0146Z 301DEG 12KT 3843 10475 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 31, 2:54 PM MDT, 4 hours 53 minutes earlier.
Area forecast discussion, May 31, 2:54 PM MDT, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 254 PM MDT TUE MAY 31 2016 .SHORT TERM...(This evening through Wednesday) Issued at 251 PM MDT Tue May 31 2016 ...Good chance of rain for most of the plains tonight... Currently...showers and thunderstorms building steadily over the eastern mountains. Main shortwave is now moving into southeast WY and the NE panhandle, while another upper low is steadily moving east through southern AZ and N Mexico. Dew points are in the upper 40s to lower 50s over the plains. Respectable low level moisture, weak to moderate upslope, and upper forcing from the two low pressure systems will combine for a good chance of precip tonight, especially over the eastern mountains and plains. There was considerable inconsistency in the 12Z model runs for timing and placement of greater QPF, but high res short term guidance such as the HRRR is starting to congeal on a general solution for late this afternoon and tonight. Looks like a wide band of moderate to occasionally heavy precip will develop over the Pikes Peak region over the next several hours, then translate SEWD across the I-24 corridor and Plains this evening and overnight, then linger across the Raton region and SE plains Wed morning. Main concern will be the potential for localized flooding, although precip rates should not be all that intense. Early cloud cover has limited instability, with CAPE currently in the 500-1000 j/kg over the region this afternoon. Best chance for precip over the KCOS to KPUB area will be late this afternoon through early evening, before the heavier precip shifts to the SE later tonight. QPF amounts generally in the 0.25 to 0.5 inch range, with some localized inch or more amounts. Will also see some higher elevation snow late this afternoon through tonight, mainly above 11000 feet. Summit of Pikes Peak could see around 4-6 inches of snow through Wed morning, and tops of Wets and Sangres an inch or two. Continued cool on Wed with lingering cloud cover through the early morning hours, and persistent showers to the south and east. A strong upper ridge will begin to build to our west tomorrow, but a weak shortwave rounding the east side of the ridge will spark another round of showers and storms Wed afternoon, primary over the mountains and far eastern Plains. The I-25 corridor potentially could stay dry tomorrow afternoon. High temps will range from the upper 60s to lower 70s for the plains, and 50s-60s for the mountains and high valleys. Rose .LONG TERM...(Wednesday night through Tuesday) Issued at 251 PM MDT Tue May 31 2016 Wed night through Fri an upr level ridge wl be building ovr the SW U.S. and the forecast area wl be on the front side of this ridge. There wl still be enough mstr ovr the area Thu for isold to sct afternoon and evening showers/tstms ovr and nr the mtns. On Fri it generally looks like just some isold showers/tstms could develop ovr the mtn areas. On Thu, high temps are expected to be around average, and then on Fri highs wl be warmer than average. Sat the upr ridge wl be centered over the Great Basin. A front is expected to drop south through the southeast CO plains on Sat. It looks a little more active Sat afternoon and evening, with scattered showers/tstms over the mtn and high valley areas, and possibly spread out over the I-25 corridor as well. High temps on Sat are expected to be a little above average. On Sun an upper level low is expected to be centered over central CA, while the forecast area wl still be under NW flow aloft. On Mon that upper low is expected to move eastward into srn NV. There wl still be enough mstr ovr the area both days for at least scattered showers/tstms ovr and nr the mtns, with isold chances ovr the southeast plains. Highs both days are expected to be above average. Tue that low is expected to weaken and become an open wave. There are some model differences as to where this system wl track, with the ecmwf being farther west and north than the gfs which brings it into wrn CO Tue afternoon. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 251 PM MDT Tue May 31 2016 Still looking at MVFR to occasional IFR for KPUB and KCOS tonight, while KALS stays mostly VFR but with a slight chance of some passing showers. Best window for heavier precip at KCOS will be from 22z through 04Z at KCOS, and 00Z through 06Z at KPUB, as showers move from NNW to SE tonight. Snow levels will remain at 10- 11000 feet MSL through tonight. Low cigs could linger Wed morning, but should see improvement to VFR later Wed morning or by afternoon. Rose && .PUB Watches/Warnings/Advisories... NONE. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, May 31, 12:30 PM MDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1230 PM MDT TUE MAY 31 2016 COZ058>089-093>099-011830- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1230 PM MDT TUE MAY 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A SPRING STORM SYSTEM WILL BRING SHOWERS...THUNDERSTORMS AND HIGH ELEVATION SNOW TO THE REGION THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AND BECOME WIDESPREAD OVER THE CENTRAL MOUNTAINS AND PIKES PEAK REGION DURING THE MID TO LATE AFTERNOON HOURS...AND THEN SLIP SOUTH ALONG THE EASTERN MOUNTAINS AND ADJACENT PLAINS DURING THE EVENING AND OVERNIGHT HOURS. ELSEWHERE...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WHILE THE CHANCES FOR SEVERE WEATHER ARE LOW TODAY...THERE IS A THREAT OF HEAVY RAIN WHICH COULD CREATE PROBLEMS FOR URBAN AREAS AND BURN SCARS. THE POTENTIAL FOR URBAN OR FLASH FLOODING WILL NEED TO BE MONITORED AS THE PRECIPITATION MOVES THROUGH THE AREA LATER TODAY AND TONIGHT. OTHER WEATHER HAZARDS TO WATCH FOR WILL INCLUDE LIGHTNING...WIND GUSTS TO AROUND 50 MPH AND SMALL HAIL. ALSO...THERE WILL BE SNOW IN THE MOUNTAINS ABOVE 10000 FEET BY THIS EVENING. AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED WITH UP TO A HALF FOOT OR MORE ON TOP OF PIKES PEAK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY...THERE WILL BE A CHANCE OF AFTERNOON AND EVENING STORMS MAINLY IN AND NEAR THE MOUNTAINS. THE PRIMARY STORM THREATS WILL BE LIGHTNING...GUSTY WINDS...HAIL AND LOCALLY HEAVY RAIN. THURSDAY THROUGH MONDAY...WARMER AND DRIER AIR WILL MOVE INTO COLORADO. THERE WILL STILL BE A CHANCE OF STORMS EACH DAY BUT THOSE CHANCES WILL MAINLY BE CONFINED TO AREAS IN AND NEAR THE MOUNTAINS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. PRIMARY STORM THREATS DURING THIS PERIOD WILL BE LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING OVER MUCH OF SOUTHERN COLORADO. 44/44
In the hours before
Special weather statement, May 31, 7:00 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 700 PM MDT TUE MAY 31 2016 COZ084-085-010230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 700 PM MDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 830 PM MDT... AT 659 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG THUNDERSTORM OVER COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. DIME SIZE HAIL...HEAVY RAIN AND WIND GUSTS AROUND 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO SPRINGS...FOUNTAIN...MANITOU SPRINGS...SECURITY... FORT CARSON...CIMARRON HILLS...SCHRIEVER AFB...SECURITY-WIDEFIELD... STRATMOOR AND PETERSON AFB. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3886 10493 3899 10477 3876 10440 3857 10465 TIME...MOT...LOC 0059Z 316DEG 8KT 3888 10479
Special weather statement, May 31, 7:14 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 714 PM MDT TUE MAY 31 2016 COZ084-085-089-010245- CROWLEY COUNTY CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 714 PM MDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EL PASO AND NORTHWESTERN CROWLEY COUNTIES UNTIL 845 PM MDT... AT 713 PM MDT...DOPPLER RADAR WAS TRACKING A DEVELOPING STRONG THUNDERSTORM 8 MILES SOUTHEAST OF CALHAN...OR 34 MILES SOUTHWEST OF LIMON...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL...HEAVY RAIN AND WIND GUSTS AROUND 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CALHAN...RAMAH...TRUCKTON...RUSH AND YODER. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3853 10406 3853 10420 3913 10444 3913 10405 TIME...MOT...LOC 0113Z 342DEG 10KT 3896 10419
Special weather statement, May 31, 7:27 PM MDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
727 PM MDT TUE MAY 31 2016
COZ086>088-093-094-010300-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
LA JUNTA VICINITY/OTERO COUNTY CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
EASTERN LAS ANIMAS COUNTY CO-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
727 PM MDT TUE MAY 31 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTERO...SOUTH
CENTRAL PUEBLO...LAS ANIMAS AND EAST CENTRAL HUERFANO COUNTIES UNTIL
900 PM MDT...
AT 724 PM MDT...DOPPLER RADAR WAS TRACKING DEVELOPING STRONG
THUNDERSTORM 11 MILES NORTH OF TYRONE...OR 33 MILES NORTHEAST OF
TRINIDAD. ADDITIONAL STRONG THUNDERSTORMS WERE 20 MILES TO THE EAST
OF COLORADO CITY AND 25 MILES TO THE NORTHWEST OF KIM. THESE
STRONG THUNDERSTORMS WERE MOVING TO THE SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL...HEAVY RAIN AND WIND GUSTS AROUND 55 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRANSON...KIM...MODEL...TYRONE...DELHI...THATCHER AND TRINCHERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3784 10459 3800 10446 3765 10405 3762 10310
3700 10309 3700 10411
TIME...MOT...LOC 0124Z 317DEG 17KT 3761 10426Local storm report, May 31, 7:30 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
730 PM MDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM HAIL 8 NNE YODER 38.94N 104.17W
05/31/2016 M1.00 INCH EL PASO CO PUBLIC
.
&&
ALLocal storm report, May 31, 7:45 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
745 PM MDT TUE MAY 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL 4 NNW RUSH 38.90N 104.10W
05/31/2016 M1.00 INCH EL PASO CO PUBLIC
.
&&
ALSpecial weather statement, May 31, 7:47 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 747 PM MDT TUE MAY 31 2016 COZ085-086-010315- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- 747 PM MDT TUE MAY 31 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO AND NORTHERN PUEBLO COUNTIES UNTIL 915 PM MDT... AT 746 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PUEBLO WEST...OR 13 MILES NORTHWEST OF PUEBLO...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL...HEAVY RAIN AND WIND GUSTS AROUND 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...PINON...BLENDE...PUEBLO DEPOT...SALT CREEK...PUEBLO WEST AND AVONDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3839 10489 3854 10477 3833 10423 3810 10441 TIME...MOT...LOC 0146Z 301DEG 12KT 3843 10475
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:25 PM MDT | Special Weather Statement | PUB | Pueblo | 95 min |
| May 31, 6:36 PM MDT | Special Weather Statement | PUB | El Paso | 69 min |
| May 31, 6:50 PM MDT | Special Weather Statement | PUB | Custer, Fremont | 85 min |
| May 31, 7:00 PM MDT | Special Weather Statement | PUB | El Paso | 90 min |
| May 31, 7:03 PM MDT | Areal Flood Advisory | PUB | El Paso, Teller | 3 hr |
| May 31, 7:14 PM MDT | Special Weather Statement | PUB | El Paso | 91 min |
| May 31, 7:27 PM MDT | Special Weather Statement | PUB | Las Animas | 93 min |
| May 31, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 50 min |
| May 31, 7:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 79 min |
| May 31, 8:30 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| May 31, 8:36 PM MDT | Special Weather Statement | PUB | Las Animas | 84 min |
| May 31, 9:14 PM MDT | Special Weather Statement | PUB | Otero, Pueblo | 91 min |
| May 31, 9:50 PM MDT | Flash Flood Warning | PUB | Crowley, Las Animas, Otero, Pueblo | 3 hr |
| May 31, 10:15 PM MDT | Special Weather Statement | PUB | Bent | 90 min |
| May 31, 10:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero, Prowers | 62 min |
| May 31, 10:48 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Kiowa, Las Animas, Otero, Prowers | 3 hr |
| May 31, 11:44 PM MDT | Special Weather Statement | PUB | Bent, Kiowa, Prowers | 46 min |
| Jun 1, 1:53 AM MDT | Areal Flood Advisory | PUB | Bent, Kiowa | 3 hr |
| Jun 1, 5:25 PM MDT | Special Weather Statement | PUB | Custer | 20 min |
| Jun 1, 5:36 PM MDT | Special Weather Statement | PUB | Custer | 24 min |
Nearby
Special Weather Statements in Colorado, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.